Knowing The Side Effects Of Multivitamins For Women
The Importance of Proper Nutrition
Proper nutrition is vital to living a happy, healthy and long-lasting life. Doctors have shown that get all of the vitamins and minerals we need in our diets can help stem off some of the worst effects of aging and help us live not only longer but happier. Multivitamins for women are specifically designed to give you the vitamins and minerals that you need, but some women worry about potential side effects from these vitamins while accepting the important of proper nutrition.
Side Effects of Multivitamins For Women
The most typical side effects of any multivitamin is going to be nausea and/or vomiting. While this is not necessarily specific to multivitamins for women, it is something that women should take in mind. Taking multiviamins with food can often help to alleviate these side effects. While mild nausea is not something to worry too terribly about, if it becomes severe or you encounter severe vomiting, visit a doctor.
Overdosing On Multivitamins For Women
When we study vitamins, there are two types of ways that vitamins can be absorbed by our bodies. One is in water. This is how Vitamin C, for example, is absorbed into our system. These are very easy to absorb and also very easy to flush out of our system if there is a lot of Vitamin C there. (This is why we can take, for example, 1000% of the Vitamin C we need in a single Vitamin C tablet).
The other type of vitamin found in multivitamins for women is a little different. Rather than being absorbed by the water and fluids of our bodies, it is absorbed into our fat. This is, as you might imagine, a more difficult process, and it is also more difficult to flush out of our system if we find there are too much of these vitamins in our systems.
It is possible to overdose on these fat-soluble vitamins, which include Vitamin A and Vitamin D. Most commonly when taking multivitamins for women, if you are putting too much of a certain vitamin into your body you will experience severe nausea and vomiting as your body tries to expunge the excess vitamin before it is digested.
However in very rare cases where you really overdose on the multivitamins for women, death can occur. That is why it is always important that you only take one multivitamin pill a day, as recommended. If you are going to begin a more complicated regime, make sure to get a doctor's advice first to make sure you keep your body healthy as you try to make it even more healthy.